Khamas, S.K. (2010) Asymptotic extraction approach for antennas in a multilayered spherical media. IEEE Transactions on Antennas and Propagation, 58 (3). pp. 1003-1008. ISSN 0018-926X
Abstract
An efficient algorithm is introduced to enhance the convergence of dyadic Green's functions (DGF) in a layered spherical media where asymptotic expressions have been developed. The formulated expressions involve an infinite series of spherical eigenmodes that can be reduced to the simple homogenous media Green's function using the addition theorem of spherical Hankel functions. Substantial improvements in the convergence speed have been attained by subtracting the asymptotic series representation from the original DGF. The subtracted components are then added to the solution using the homogenous media Green's function format.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Copyright 2010 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. |
Keywords: | Dyadic Green's function; method of moments; spherical antennas |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield) |
Depositing User: | Miss Anthea Tucker |
Date Deposited: | 03 Mar 2010 09:25 |
Last Modified: | 06 Jun 2014 14:11 |
Published Version: | http://dx.doi.org/10.1109/TAP.2009.2039333 |
Status: | Published |
Publisher: | Institute of Electrical and Electronics Engineers |
Identification Number: | 10.1109/TAP.2009.2039333 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:10459 |